# SDR ASMF201705001

- Difficulty date: May 12, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 39,901 hours, 20,206 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100211
- Part serial: SE79199
- Condition: Damaged
- Location: Cockpit
- Part time: 39,901 hours, 20,206 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE FIRST OFFICER OXYGEN TEST WAS NOT SATISFACTORY WITH YELLOW LIGHT TURNED OFF.  MAINTENANCE PERFORMED REVISION DETECTING THE FIRST OFFICER OXYGEN MASK DAMAGED.  THE OXYGEN MASK WAS SWAPPED WITH THE OBSERVER`S  IAW AMM 25-11-00 AND THE OBSERVER SEAT OXYGEN STOWAGE WAS DEFERRED.  THE OBSERVER`S  OXYGEN MASK WAS REPLACED IAW AMM 35-12-85, TESTED CORRECT AND THE REPORT WAS CLOSED.
